# SDR HNAA9792310

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 2120 · Air Distribution System
- Part: Air Distrubution
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FLT 3123 - ROA-BWI - DURING TAXI THE BAG SMOKE WARNING LIGHT ILLUMINATED FOR APPROXIMATELY 5 SECONDS WITH A STRONG ODOR NOTICED.  THE AIRCRAFT RETURNED TO THE GATE AND GROUND PERSONNEL CHECKED THE BAGGAGE COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE.  CHECKED AND RESEATED THE WARNING LIGHTS CONTROL BOX CONNECTOR.  (M)
